- -

Duality of locally quasi-convex convergence groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Duality of locally quasi-convex convergence groups

Show full item record

Sharma, P. (2021). Duality of locally quasi-convex convergence groups. Applied General Topology. 22(1):193-198. https://doi.org/10.4995/agt.2021.14585

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/165252

Files in this item

Item Metadata

Title: Duality of locally quasi-convex convergence groups
Author: Sharma, Pranav
Issued date:
Abstract:
[EN] In the realm of the convergence spaces, the generalisation of topological groups is the convergence groups, and the corresponding extension of the Pontryagin duality is the continuous duality. We prove that local ...[+]
Subjects: Continuous duality , Convergence groups , Local quasi-convexity , Pontryagin duality
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2021.14585
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2021.14585
Thanks:
We thank Prof. H.-P. Butzmann and the anonymous reviewers for their many insightful comments and suggestions.
Type: Artículo

This item appears in the following Collection(s)

Show full item record